# SDR CALA2025021202298

- Difficulty date: February 9, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 111,370 hours, 26,540 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Panel
- Part number: 233N32041300
- Part serial: DO0729
- Condition: Faulty
- Location: Anti-Ice
- Part time: 111,348 hours, 26,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE SWITCH WILL NOT STAY IN THE ON POSITION R/R OVERHEAD ANTI ICE CONTROL PANEL REF AMM 30-11-01. OPS CHECK GOOD. OK FOR SERVICE PARTS USED:  19-3011-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1309187  SN OFF 0729  PANEL, CONTROL,  OFF 19-3011-9-0003 0729 ON 19-3011-9-0003 0689
